| Model Number |
7CN80H |
| Medical Device Problem Codes |
Defective Component (2292); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
04/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during use, the cuff of the device did not seal the airway properly and had a leak.The patient had a replacement of the tube.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.